American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go

Most Read Articles

Open AccessArticleMost Read
Partial Differential Problems of Four Types of Two-Variables Functions
American Journal of Numerical Analysis. 2014, 2(1), 4-10. DOI: 10.12691/ajna-2-1-2
Pub. Date: December 29, 2013Views: 13342Downloads: 7171Citations: 2
Open AccessArticleMost Read
Numerical Simulation and Experiments of Barite Sag in Horizontal Annulus
American Journal of Numerical Analysis. 2014, 2(1), 14-19. DOI: 10.12691/ajna-2-1-4
Pub. Date: January 14, 2014Views: 25703Downloads: 19016Citations: 3
Figure of 9
Open AccessArticleMost Read
Transient and Numerical Solution of a Feedback Queueing System with Correlated Departures
American Journal of Numerical Analysis. 2014, 2(1), 20-28. DOI: 10.12691/ajna-2-1-5
Pub. Date: February 07, 2014Views: 20912Downloads: 15646Citations: 1
Open AccessArticleMost Read
Initial Value Technique for Singular Perturbation Boundary Value Problems
American Journal of Numerical Analysis. 2014, 2(2), 49-54. DOI: 10.12691/ajna-2-2-3
Pub. Date: February 26, 2014Views: 21480Downloads: 16165Citations: 2
Open AccessArticleMost Read
Interpolation Splines Minimizing Semi-Norm in K2(P2) Space
American Journal of Numerical Analysis. 2014, 2(4), 107-114. DOI: 10.12691/ajna-2-4-3
Pub. Date: May 26, 2014Views: 14120Downloads: 8996Citations: 1
Open AccessArticleMost Read
Optimal Quadrature Formulas with Derivative in the Space L2(m)(0,1)
American Journal of Numerical Analysis. 2014, 2(4), 115-127. DOI: 10.12691/ajna-2-4-4
Pub. Date: June 09, 2014Views: 13894Downloads: 8884Citations: 2
Open AccessArticleMost Read
A Domain Decomposition Method for Solving Singularly Perturbed Two Point Boundary Value Problems via Exponential Splines
American Journal of Numerical Analysis. 2014, 2(4), 128-135. DOI: 10.12691/ajna-2-4-5
Pub. Date: August 18, 2014Views: 25253Downloads: 20186
Open AccessArticleMost Read
Fitted Second Order Scheme for Singularly Perturbed Differential-difference Equations
American Journal of Numerical Analysis. 2014, 2(5), 136-143. DOI: 10.12691/ajna-2-5-1
Pub. Date: September 11, 2014Views: 20091Downloads: 15154
Open AccessArticleMost Read
Optimal Quadrature Formulas with Polynomial Weight in Sobolev Space
American Journal of Numerical Analysis. 2014, 2(5), 144-151. DOI: 10.12691/ajna-2-5-2
Pub. Date: October 12, 2014Views: 12877Downloads: 8477